# SDR AWXA200700834

- Difficulty date: July 11, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233436200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5964132, CORROSION ON CABIN SEAT TRACK, -Y765, BS 1323 / FR 34.  REPAIRED CABIN SEAT TRACK, -Y765, BS 1323/FR 34 IAW A319 SRM 53-00-15.
